# SDR USAA2014062300005

- Difficulty date: June 20, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 40,405 hours, 23,463 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30665405
- Part serial: C0065RP
- Condition: Unserviceable
- Location: R2 Door
- Part time: 68,114 hours, 30,944 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE & RAFT NOT PROPERLY PACKED & MAKING CONTACT WITH ACFT.  R & R R2 DOOR SLIDE & RAFT IAW JOB CARD 26L00025011M, CHECKED OK.
